# SDR CA061016007

- Difficulty date: October 14, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 21,284 hours
- Engine: Lyc O235L2C
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Bracket
- Part number: 04310093
- Condition: Cracked
- Location: Vertical Stab
- Part time: 21,277 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE OF THE TWO VERTICAL TAIL ATTACH BRACKETS WAS DISCOVERED CRACKED APPROXIMATELY 90% OF IT’S LENGTH DURING A SCHEDULED INSPECTION. THE CRACK LOCATION IS IN THE RADIUS WHERE THE VERTICAL LEG INTERSECTS THE HORIZONTAL LEG.   THERE IS A SERVICE LETTER WHICH DEALS WITH THIS, HOWEVER IT DOESN’T APPLY TO THIS SERIAL NUMBER AIRCRAFT.  WE ARE REPLACING THE TWO ON THIS AIRCRAFT AS WELL AS ON THE OTHER C152 IN THE FLEET. (TC# 20061016007)
